# SDR VNAA20250610002

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: SH670338521
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK 1-1 I/B AND O/B SIDES ARE CHAFED. CORRECTIVE: REPAIRED LH SLAT TRACK 1-1 IAW MHIRJ REO 670-57-42-1978 REV-- DATED 2025-02-11 REFERENCED PSA RII REFERENCE GUIDE REV 00 DATED 29,NOV,24  HN00216717 S/N: 481
